# SDR HALA2011072000328

- Difficulty date: July 20, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 22,116 hours, 23,790 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Leaking
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING T/O WATER DRIPPING FROM CEILING PANEL OVER AFT F/A SEAT.  ELECTRICAL SMOKE ALSO COMING FROM CEILING PANEL.  RESECURED OVERHEAD AC DUCT DRAIN HOSE.  OPS CHECKED OK, NO LEAK NOTED AND NO ELECTRICAL SMOKE OR ODOR NOTED OK FOR SERVICE.
